About me

I am a mathematician working in low-dimensional topology. My research interests include knot concordance, link cobordisms, embedded surfaces in 4-manifolds, and Heegaard Floer homology.
Since September 2021 I am at the Alfréd Rényi Institute of Mathematics.

CV

Click here to learn more about me.

Teaching

This year I am not teaching any class. Click here for my past teaching.

Research

Preprints

  1. Relative genus bounds in indefinite four-manifolds (with Ciprian Manolescu and Lisa Piccirillo). arXiv link

Accepted for publication

  1. Non-orientable link cobordisms and torsion order in Floer homologies (with Sherry Gong). To appear in Algebraic & Geometric Topology. arXiv link
  2. A generalization of Rasmussen's invariant, with applications to surfaces in some four-manifolds (with Ciprian Manolescu, Sucharit Sarkar, and Michael Willis). (with Sherry Gong). To appear in Duke Mathematical Journal. arXiv link

Publications

  1. Strands algebras and Ozsváth-Szabó's Kauffman-states functor (with Andrew Manion and Michael Willis), Algebraic & Geometric Topology 20 (2020), 3607-3706. DOI arXiv link
  2. Generators, relations, and homology for Ozsváth-Szabó's Kauffman-states algebras, (with Andrew Manion and Michael Willis), Nagoya Mathematical Journal (2020), 1-59. DOI arXiv link
  3. The Knight Move Conjecture is false (with Ciprian Manolescu), Proceedings of the American Mathematical Society 148 (2020), 435-439. DOI arXiv link
  4. Correction terms and the non-orientable slice genus (with Marco Golla), Michigan Mathematical Journal 67 (2018), 59-82. DOI arXiv link
  5. Computing cobordism maps in link Floer homology and the reduced Khovanov TQFT (with András Juhász), Selecta Mathematica, New Series 24 (2018), 1315-1390. DOI arXiv link
  6. Concordance maps in knot Floer homology (with András Juhász), Geometry & Topology 20 (2016), 3623-3673. DOI arXiv link
  7. On d-invariants and generalised Kanenobu knots, Journal of Knot Theory and Its Ramifications 25, No. 08 (2016), 1650048. DOI arXiv link

Ph.D. thesis

  1. Heegaard Floer homology and link cobordisms Mathematics PhD theses, Imperial College London (2017). DOI

Other manuscripts

M.Sc. thesis

  1. On infinite families of non-quasi-alternating thin knots. PDF
    This is a largely expository work, written in 2013.
    WARNING: I was not familiar with citing conventions back then, so sadly you will not find proper references for theorems, propositions, and parts of the expositions.

Teaching

Past teaching at UCLA

Term Classes taught
Spring 2020 MATH 123 - Foundations of Geometry
Winter 2020 MATH 31B - Integration and infinite series
Fall 2019 MATH 31B - Integration and infinite series
MATH 115A - Linear Algebra
Spring 2019 MATH 31B - Integration and infinite series
MATH 123 - Foundations of Geometry
Winter 2019 MATH 31B - Integration and infinite series
Fall 2018 MATH 115A - Linear Algebra
MATH 235 - Manifold Theory
Spring 2018 MATH 115A - Linear Algebra
MATH 131A - Analysis
Winter 2018 MATH 115B - Linear Algebra
MATH 123 - Foundations of Geometry
Fall 2017 MATH 31B - Integration and infinite series

Contact

  • Address

    Alfréd Rényi Institute for Mathematics
    Reáltanoda utca 13-15, 1053 Budapest, Hungary
  • Email

    mysurname@renyi.hu (after replacing "mysurname" with my surname)